Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 4:18 PM EDT for Bleckley County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2016, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 20, 2016, 4:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Bleckley County, GA
The radar
The Robins AFB radar (KJGX), 28 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
771
WWUS82 KFFC 202018
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED JUL 20 2016
GAZ083-095-096-202045-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-
418 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY AND EASTERN HOUSTON COUNTIES UNTIL 445 PM
EDT...
AT 418 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
COCHRAN. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARNER
ROBINS...ROBINS AIR FORCE BASE...MAGNOLIA...ROYAL...TARVERSVILLE...
COLEY STATION AND PORTER.
LAT...LON 3263 8359 3256 8336 3241 8336 3239 8349
3240 8350 3239 8351 3240 8352 3238 8354
3237 8360
TIME...MOT...LOC 2018Z 087DEG 3KT 3251 8343
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 2:39 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 20, 2:39 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 239 PM EDT WED JUL 20 2016 .SHORT TERM /Tonight through Thursday Night/... Regional radars show very little afternoon convection developing so far across the forecast area... with the greater scattered coverage noted over AL. Suspect the air mass here in GA was worked over fairly good on Tuesday... and many times in the summer the air mass needs a good day to rebound before scattered convection can once again develop. This coupled with mid and upper ridging influence is helping to delay storm development... but still think we will see at least isolated to low scattered coverage develop by late this afternoon or early evening. The morning upper air sounding shows a fairly stronger mid level warm layer that should also help hold development below severe limits... however... just never can completely rule out a few strong or even pulse severe storms this time of year during max heating. Expect slightly more scattered coverage of convection on Thursday as the air mass rebounds and becomes more favorable for diurnally driven storm development. Strong downburst winds... frequent lightning and locally heavy rain will be the main storm threats later today... and again on Thursday. Otherwise... went with a mav and met blend through the period for temps... and increased pops slightly above guidance across northeast and central GA for this afternoon and evening where a slightly greater coverage of convection is expected. Increased pops slightly above guidance for all areas on Thursday as the air mass rebounds and becomes more favorable... and also expect a greater chance for a few storms to become strong or even severe Thursday afternoon and evening. 39 .LONG TERM /Friday through Wednesday/... Overall extended forecast appears to be on track. Have made some minor adjustments to the Day 7/8 grids as well as minor tweaks to sky, pop, and temperature grids. Models continue to show oppressive high pressure over the central U.S. with Georgia along the periphery. Expect afternoon/evening convection and warm temperatures to continue through the long term. 31 /Issued at 433 AM EDT WED JUL 20 2016/ Not much change in the over all pattern in the the extended forecast. Large east to west oriented upper ridge stays centered over the central and southern plains and continues to be the main focus in this weather pattern. This ridge does weaken a bit into the beginning of next week...but it continues to direct the over all flow around the central and mid-south states through day 7. Moisture continues to rotate around the periphery of the ridge with chance pops expected everyday across North and Central Georgia. Looking a bit past day 7...not seeing any drying trends setting up so it appears we are in this diurnal precip pattern for a while. temps also stay warm in the extended with daytime highs mainly in the 90s and nighttime lows in the upper 60s and 70s. Still no signs of tropical development in Atlantic basin. Would be nice to see some shift in that pattern if only to allow a few weak storms into the Gulf to increase rainfall and drop temps here. This spotty convection is not helping relieve growing drought conditions. 01 && .AVIATION... 18Z UPDATE... Scattered diurnally driven mid level cumulus will develop by 16-17z each afternoon... with isolated to scattered convection to follow by 19-20z. This pattern will prevail this afternoon and again on Thu. Afternoon convection should dissipated by 01-02z. High pressure influence should hold convection down to mainly isolated in coverage... so will handle with VCSH in tafs for now and AMD with tempo group if convection warrants. Winds will b eventually go around to northeast later this morning.e tricky with sfc ridge influence...but east to se winds should prevail at 6kts or less through the taf period. //ATL CONFIDENCE...18Z UPDATE... Medium on wind direction. High on remaining elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 72 97 / 20 30 20 20 Atlanta 75 94 74 96 / 20 30 20 20 Blairsville 67 89 66 90 / 20 40 30 30 Cartersville 72 95 72 96 / 20 30 20 20 Columbus 76 96 75 97 / 30 30 20 30 Gainesville 73 93 73 94 / 20 30 20 20 Macon 74 97 73 97 / 30 30 20 30 Rome 71 96 72 98 / 20 30 20 20 Peachtree City 72 95 71 96 / 20 30 20 20 Vidalia 74 95 74 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Jul 20, 11:04 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1104 AM EDT WED JUL 20 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1104 AM EDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD BE STRONG. WEATHER HAZARDS EXPECTED... WIND GUSTS BETWEEN 40 AND 50 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN ARE THE MAIN STORM THREATS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 20, 12:15 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG SARGENT 33.43N 84.87W
07/19/2016 COWETA GA EMERGENCY MNGR
*** 1 FATAL, 1 INJ *** STRONG WINDS FROM A THUNDERSTORM
CAUSED A LARGE TREE TO FALL ON A PARKED CAR KILLING THE
ADULT MALE PASSENGER AND INJURING THE TEENAGE MALE
PASSENGER NEAR SARGENT ROAD NORTHWEST OF NEWNAN.
&&
EVENT NUMBER FFC1600543
KSLocal storm report, Jul 20, 2:44 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG BUCKHEAD 33.57N 83.36W
07/19/2016 MORGAN GA EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BUCKHEAD.
0530 PM TSTM WND DMG LOUISVILLE 33.00N 82.41W
07/19/2016 JEFFERSON GA EMERGENCY MNGR
ONE TREE WAS BLOWN DOWN IN LOUISVILLE.
0531 PM TSTM WND DMG SENOIA 33.30N 84.55W
07/19/2016 COWETA GA PUBLIC
SEVERAL TREES DOWN AND UP TO QUARTER SIZE HAIL WITH
POWER OUTAGE.
0531 PM HAIL SENOIA 33.30N 84.55W
07/19/2016 E1.00 INCH COWETA GA PUBLIC
SEVERAL TREES DOWN AND UP TO QUARTER SIZE HAIL WITH
POWER OUTAGE.
0535 PM TSTM WND DMG 2 S SENOIA 33.27N 84.55W
07/19/2016 COWETA GA 911 CALL CENTER
MULTIPLE TREES DOWN IN THE SENOIA AND HARALSON AREAS.
0540 PM TSTM WND DMG DAVISBORO 32.98N 82.61W
07/19/2016 WASHINGTON GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN IN DAVISBORO.
0551 PM HAIL 1 NW CARAMORE 33.48N 84.64W
07/19/2016 E0.88 INCH COWETA GA NWS EMPLOYEE
0618 PM TSTM WND DMG ROOSTERVILLE 33.40N 85.18W
07/19/2016 HEARD GA 911 CALL CENTER
MULTIPLE TREES DOWN ALONG WITH OTHERS REPORTED ACROSS
THE COUNTY.
0640 PM HAIL 2 E LAGRANGE 33.04N 85.00W
07/19/2016 E1.00 INCH TROUP GA 911 CALL CENTER
MULTIPLE REPORTS OF QUARTER SIZE HAIL NEAR INTERSECTION
OF LAFAYETTE PKWY AND S. DAVIS RD. ALSO NUMEROUS TREES
DOWN COUNTY WIDE WITH SOME ON HOMES.
0640 PM TSTM WND DMG 2 E LAGRANGE 33.04N 85.00W
07/19/2016 TROUP GA 911 CALL CENTER
MULTIPLE REPORTS OF QUARTER SIZE HAIL NEAR INTERSECTION
OF LAFAYETTE PKWY AND S. DAVIS RD. ALSO NUMEROUS TREES
DOWN COUNTY WIDE WITH SOME ON HOMES.
0644 PM TSTM WND DMG 1 E CORINTH 33.23N 84.92W
07/19/2016 COWETA GA 911 CALL CENTER
TWO TREES DOWN ALONG COWETA HEARD RD.
0658 PM TSTM WND DMG FAIRBURN 33.57N 84.58W
07/19/2016 FULTON GA EMERGENCY MNGR
AT LEAST 6 TREES DOWN ACROSS SW PART OF COUNTY ALONG
WITH INITIAL REPORTS OF LARGE HAIL.
0740 PM TSTM WND DMG 2 E WATKINSVILLE 33.86N 83.37W
07/19/2016 OCONEE GA PUBLIC
TREES SNAPPED OR UPROOTED.
0747 PM HAIL STONE MOUNTAIN 33.81N 84.17W
07/19/2016 E1.00 INCH DEKALB GA PUBLIC
0809 PM TSTM WND DMG SARGENT 33.43N 84.87W
07/19/2016 COWETA GA EMERGENCY MNGR
*** 1 FATAL, 1 INJ *** STRONG WINDS FROM A THUNDERSTORM
CAUSED A LARGE TREE TO FALL ON A PARKED CAR KILLING THE
ADULT MALE PASSENGER AND INJURING THE TEENAGE MALE
PASSENGER NEAR SARGENT ROAD NORTHWEST OF NEWNAN.
&&
EVENT NUMBER FFC1600542 FFC1600540 FFC1600530 FFC1600531 FFC1600538
FFC1600541 FFC1600529 FFC1600533 FFC1600534 FFC1600535 FFC1600537
FFC1600532 FFC1600539 FFC1600536 FFC1600543
BELANGERSpecial weather statement, Jul 20, 3:05 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT WED JUL 20 2016
GAZ074-084-085-097-201930-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
305 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...EASTERN
WILKINSON...SOUTHERN WASHINGTON AND NORTHERN LAURENS COUNTIES UNTIL
330 PM EDT...
AT 305 PM EDT...A STRONG THUNDERSTORM WAS NEAR WRIGHTSVILLE...MOVING
WEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...WRIGHTSVILLE...LOVETT...TUCKERS CROSSROAD AND SPANN.
LAT...LON 3282 8276 3265 8270 3256 8294 3281 8306
TIME...MOT...LOC 1905Z 089DEG 6KT 3276 8281Special weather statement, Jul 20, 3:34 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT WED JUL 20 2016
GAZ074-084-085-097-202000-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
334 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WILKINSON...SOUTHERN WASHINGTON AND NORTHWESTERN LAURENS
COUNTIES UNTIL 400 PM EDT...
AT 334 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES WEST OF
WRIGHTSVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...IRWINTON...DUDLEY...TOOMSBORO...LOVETT...TUCKERS
CROSSROAD... NICKLESVILLE AND CHAPPELLS MILL.
LAT...LON 3285 8288 3264 8274 3249 8311 3281 8322
TIME...MOT...LOC 1934Z 063DEG 14KT 3271 8290Special weather statement, Jul 20, 4:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED JUL 20 2016
GAZ083-095-096-202045-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-
418 PM EDT WED JUL 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY AND EASTERN HOUSTON COUNTIES UNTIL 445 PM
EDT...
AT 418 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
COCHRAN. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARNER
ROBINS...ROBINS AIR FORCE BASE...MAGNOLIA...ROYAL...TARVERSVILLE...
COLEY STATION AND PORTER.
LAT...LON 3263 8359 3256 8336 3241 8336 3239 8349
3240 8350 3239 8351 3240 8352 3238 8354
3237 8360
TIME...MOT...LOC 2018Z 087DEG 3KT 3251 8343The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Jul 19, 8:24 PM EDT | Special Weather Statement | FFC | Newton, Walton | 36 min |
| Jul 20, 3:05 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jul 20, 3:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jul 20, 4:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 20, 5:06 PM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 20, 5:29 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 20, 5:33 PM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Jul 20, 5:39 PM EDT | Special Weather Statement | FFC | Houston, Peach | 36 min |
| Jul 20, 6:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jul 20, 6:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Jul 20, 7:00 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 20, 7:03 PM EDT | Special Weather Statement | FFC | Taylor | 27 min |
| Jul 20, 7:40 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | FFC | Candler | 36 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.